# SDR USAA2011100300039

- Difficulty date: October 2, 2011
- Submitted: October 4, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - OUT OF ADJUSTMENT DIMENSION "B" BETWEEN STRIKER LEVER AND FINGER DAMPER MECHANISM AT DOOR 841.  PERFORMED ADJUSTMENT DIM "B" (J1) BETWEEN STRIKER LEVER & FINGER OF THE DOOR DAMPER & EMERGENCY OPERATION CYLINDER AT DOOR 841, ADJUSTMENT IS OK IAW AMM 52-11-14-820-002.
